Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Large sublattices of a lattice

Thomas Paul Whaley

Vol. 28 (1969), No. 2, 477–484
Abstract

In this paper we consider a special case of the following two closely related problems of B. Jónsson:

I. For which infinite cardinals m is there an algebra of power m which has finitely many operations and satisfies the descending chain condition for subalgebras.

II. For which infinite cardinals m is there an algebra of power m which has finitely many operations and has no proper subalgebra of power m.

Mathematical Subject Classification
Primary: 06.30
Milestones
Received: 24 June 1968
Published: 1 February 1969
Authors
Thomas Paul Whaley